# SDR MASA2017061612387

- Difficulty date: June 16, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,872 hours, 24,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  CLEANED AND LUBED DOOR.
